lolabobs (lolabobs) wrote in vaginapagina,
lolabobs
lolabobs
vaginapagina

Resumption of periods after Gonapeptyl injections?

Hi,

I don't know if you will be bale to help me with this, but I thought f anyone was likely to know VPers were!

I have been having regular Gonapeptyl injections in treatment for heavy periods/fibroids side effects/waiting for hysterectomy. I am allowed only 6 of these due to the risk of osteoperosis because the injections stop the ovaries working. I had my last injection on the 18th November. Prior to this I was having an injection every 4 weeks. For the duration of my treatment I was still having random blood loss and cramping, but the loss was minimal as were the cramps.

My question is, when can I expect my periods to start again? do the injections stop the ovaries for 4 weeks, so now that time has passed since my last injection will they start up again and I can expect my first period 28 days(ish, I know it won't be precise), or will the ovaries have been getting up to speed immediately after the last injection so I;ll be due any time soon? I'm still having hot flushes, which I believed were linked to the Ovaries not producing estrogen?

Does anyone have any experience of this? I'm hoping I'll be able to have a blood free christmas - I also have training events booked soon after and am dreading the whole nasty business starting up again.

Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments